MathSciNet Relay Station
MathSciNet bibliographic data
MR531304 (80k:94032) 94B99 (51A20 94B35)
Hoggar, S. G. Bounds for quaternionic line systems and reflection groups. Math. Scand. 43 (1978), no. 2, 241–249 (1979).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement